# SDR 2000ZZZX592

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, L.L.C., repair station UO2R221L
- Engine: Garrtt TPE33112UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 31032173
- Condition: Sheared
- Location: Oil Pump
- Stage of operation: NR
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENGINE EXPERIENCED AN IN-FLIGHT SHUT DOWN CAUSED BY OIL PUMP SHAFT SHEARED.  (X)
